Lemsip Max Cold & Flu Capsules 8 Capsules

£2.99 

This product is currently sold out.

Please fill in the form below if you'd like to be notified when it becomes available.

For fever, headaches, body aches, blocked nose and sore throat. Paracetamol, Caffeine, Phenylephrine, Hydrochloride For symptomatic relief of colds and flu Ingredients (per capsule): Paracetamol 500mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains Ingredients (per capsule): Phenylephrine hydrochloride 6.1mg, Action: Decongestant, Relief of... Blocked nose Ingredients (per capsule): Caffeine 25mg, Action: Stimulant, Relief of... Tiredness and sleepiness

  • Ingredients (per capsule): Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg, Caffeine 25mg

Directions How to take: For oral use. Lemsip Max Cold & Flu Capsules should be swallowed whole with water. Do not chew. How much to take: Adults and children aged 12 and over: Two capsules to be taken every four to six hours. Do not exceed 8 capsules in 24 hours. Do not give to children under 12 years old. Please read enclosed leaflet before taking the product.

  • Max Temp °C 25

Local Delivery is Available for this Product